MAUDE Adverse Event Report: C. R. BARD, INC. SURESTEP¿ FOLEY TRAY SYSTEM BARDEX® IC COMPLETE CARE®; CATHETER, UROLOGICAL (ANTIMICROBIAL) AND ACCESSORIES

C. R. BARD, INC. SURESTEP¿ FOLEY TRAY SYSTEM BARDEX® IC COMPLETE CARE®; CATHETER, UROLOGICAL (ANTIMICROBIAL) AND ACCESSORIES
Model Number A304718A
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/04/2024
Type of Reportable Event Malfunction
Event or Problem Description
Registered nurse (rn) placed foley in patient at the emergency department.When attempting to inflate balloon with saline-filled syringe, the balloon hub broke apart.The foley was removed and a new foley was placed in the patient.
 
Event or Problem Description

Brand Name
SURESTEP¿ FOLEY TRAY SYSTEM BARDEX® IC COMPLETE CARE®
Common Device Name
CATHETER, UROLOGICAL (ANTIMICROBIAL) AND ACCESSORIES
Manufacturer (Section D)
C. R. BARD, INC.
8195 industrial blvd.
covington GA 30014
MDR Report Key20733434
Report Number20733434
Device Sequence Number15546123
Product Code MJC
UDI-Device Identifier00801741100376
UDI-Public(01)00801741100376(17)250930(10)NGJT3548
Combination Product (Y/N)N
Initial Reporter StateUT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/11/2024
Report Date (Section F) 11/11/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberA304718A
Device Catalogue NumberA304718A
Device Lot NumberNGJT3548
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer11/20/2024
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date11/20/2024
Supplement Report FDA Received Date11/20/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age86 YR
Patient SexMale
Date Report Sent to FDA11/11/2024